# SDR SWAA2021092708598

- Difficulty date: August 18, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS808 - BS845 RBL26 WL160. ; / [01] REMOVED CORROSION ON WEB CARGO BAY 808 BS 845 RBL 26 WL 160 CORROSION OUT LIMITS L: 2 INCH W: 1.5 INCH D: 0.008 INCH DEPTH GAGE ID ATS1225 DUE 07/2022 IAW SRM 53-60-15-1A-1; [02] ADDING ORIGINAL THICKNESS OF WEB= .050'; [03] REMOVED SUBTHRESHOLD WEB PER SRM 51-40-02; [04] ADDING S/N FOR TOOLING ID# ATS1225; S/N: UNKNOWN; [05] VERIFIED CORRECTIVE ACTION STEPS 1-4.; [06] LOCATED AND DRILLED NEW SUBTHRESHOLD WEB P/N146A8123U25; LOT#1462213-1 AT AFT CARGO BAY BTW BS794 TO BS847 RBL 26 WL160. I.A.W SRM51-40-05 AND DWG#146A8120; [07] VERIFIED REPLACEMENT SUBTHRESHOLD WEB AT BS794 TO BS847 RBL 26 WL160 DRILLED PER SRM 51-40-05 AND DWG 146A8120.; [08] OK TO INSTALL SUBTHRESHOLD WEB.; [09] OK TO INSTALL SUBTHRESHOLD WEB.; [10] INSTALLED NEW SUBTHRESHOLD WEB P/N146A8123U25; LOT#1462213-1 AT AFT CARGO BAY BTW BS794 TO BS847 RBL 26 WL160. I.A.W SRM51-40-02-0G-0 AND DWG#146A8340; ID:21; REV:-.; [11] VERIFIED INSTALLATION OF NEW AFT CARGO DOOR CUTOUT SUBTHRESHOLD PER SRM51-40-02-0G-0 AND DWG#146A8340; ID:21; REV:-.; [12] WORKSCOPE COMPLETE
